# SDR SWIA202404250311

- Difficulty date: March 1, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 549-565
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED BRACKET FOR CARGO SYSTEM BETWEEN FS549.00 - 565.00 ON INTERCOSTAL BETWEEN STGR25R - 24R IS CORRODED. (MARKED) 	   (C-CHECK RO 4/24/2024)   BLENDED-OUT CORROSION ON MACHINED BRACKET FOR CARGO SYSTEM BETWEEN FS549.00 - 565.00 ON INTERCOSTAL BETWEEN STGR25R - 24R REF CRJ700 SRM 51-21-06-001-001-A01, FOUND OUT OF LIMITS REF CRJ700 SRM 53-32-58-101-001-A01. INSTALLED NEW MACHINED BRACKET ON CARGO SYSTEM BETWEEN FS549.00 - 565.00 ON INTERCOSTAL BETWEEN STGR25R - 24R REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG # SH670-33600 REV AD
